Skip to Main content Skip to Navigation
Journal articles

New exact method to solve the Pm/rj/∑Cj schedule problem

Abstract : This paper addresses a parallel machine scheduling problem (PMSP) with release dates to minimize sum of completion time. This problem presents numerous potential applications in real life. An efficient exact branch and bound method is developed using theoretical properties. By allowing job splitting or by relaxing release date constraints, a polynomial lower bounding scheme is proposed. The method was tested on more than 2000 randomly generated medium-sized instances. We have solved medium-sized instances in a reasonable amount of time. Our method is the first attempt to solve exactly the considered problem. It opens an interesting way in PMSP with sum of completion time criterion.
Document type :
Journal articles
Complete list of metadatas

https://hal-utt.archives-ouvertes.fr/hal-02499450
Contributor : Daniel Gavrysiak <>
Submitted on : Thursday, March 5, 2020 - 11:49:57 AM
Last modification on : Thursday, March 5, 2020 - 7:01:17 PM

Identifiers

Collections

ROSAS | UTT | CNRS

Citation

Farouk Yalaoui, Chengbin Chu. New exact method to solve the Pm/rj/∑Cj schedule problem. International Journal of Production Economics, Elsevier, 2006, 100 (1), pp.168-179. ⟨10.1016/j.ijpe.2004.11.002⟩. ⟨hal-02499450⟩

Share

Metrics

Record views

42